# SDR SWAA2022031431182

- Difficulty date: August 7, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.STA 767 FLOOR BOARD STRAP CORRODED AROUND FASTNER HOLES / VERIFIED NO ALLOWABLE DAMAGE ON FLOOR STRAP STA 767 IAW SRM 53-00-53-1A-2. VERIFIED RECIEVED REPLACEMENT STRAP P/N 146A9481-4 ATAG WN1199 IAW AIPC 53-42-11-30
